New Types of Q-Integral Inequalities
Waadallah T. Sulaiman
DOI: 10.4236/apm.2011.13017   PDF    HTML     8,007 Downloads   15,061 Views   Citations


Several new q-integral inequalities are presented. Some of them are new, One concerning double integrals, and others are generalizations of results of Miao and Qi [1]. A new key lemma is proved as well.

Share and Cite:

W. Sulaiman, "New Types of Q-Integral Inequalities," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 77-80. doi: 10.4236/apm.2011.13017.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] Y. Miao and F. Qi, “Several Q-Integral Inequalities,” Journal of Mathematical Inequalities, Vol. 3, No. 1, 2009, pp. 115-121.
[2] E. W. Weisstein, “q-derivative,” From Math World - A Wolfram Web Resource, 2010.
[3] E. W. Weisstein, “q-Integral,” Math World—A Wolfram Web Resource, 2010. http://mathworld.
[4] V. Kac and P. Cheung, “Quantum Calculus,” “Universitex, Springer-Verlag, New York, 2002. doi:10.1007/978-1-4613-0071-7
[5] K. Brahim, N. Bettaibi and M. Sellemi, “On Some Feng Qi Type q-Integral Inequalities,” Journal of Inequalities in Pure and Applied Mathematics, Vol. 9, No. 2, 2008, Art. 43.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.